# SDR SB05065

- Difficulty date: May 28, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY PACK AT LOCATION M1135 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.
